MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 22.2/DMC; DUAL MOBILITY HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT DM DOUBLE MOBILITY HC LINER 22.2/DMC; DUAL MOBILITY HC LINER
Model Number 01.26.2246MHC
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 november 2020: lot 184721: (b)(4) items manufactured and released on 26-july-2018.Expiration date: 2023-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event clinical evalaution: hip dislocation 3 months after implantation of a double mobility implant in a challenging case due to patient clinical history of a surgically treated intertrochanteric fracture.Dislocation probably occurred during rehabilitation.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.Other device involved in the event: liner: mpact 01.32.3844mc dm converter liner e/dmc lot.1903442 (k131458).Batch review performed on 20 november 2020: lot 1903442: (b)(4) items manufactured and released on 06-nov-2019.Expiration date: 2024-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery for dislocation of the dm poly liner from the dm converter (dm poly liner and cocr head remained coupled).The surgeon revised successfully the liners and cocr head.

Brand Name
LINER: MPACT DM DOUBLE MOBILITY HC LINER 22.2/DMC
Common Device Name
DUAL MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10959367
Report Number3005180920-2020-00878
Device Sequence Number11367635
Product Code MEH
UDI-Device Identifier07630030806834
UDI-Public07630030806834
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2023
Device Model Number01.26.2246MHC
Device Catalogue Number01.26.2246MHC
Device Lot Number184721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;